# SDR P5CA9801615

- Difficulty date: December 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857FT
- Make and model: Boeing 747132
- Aircraft serial: 20246
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Fairing
- Condition: Damaged
- Location: Nr 4 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 ENGINE FWD FAIRING HAS A HOLE WORN THRU STRUCTURE.  FABRICATED DOUBLER AND INSTALLED PER SRM 54-30-03.
